It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Brain & Nervous System Disorders Message Board


Brain & Nervous System Disorders Board Index


It's hard to believe no one looked at your retinas all that time and recognized the signs. Some medications, like those used to treat acne (Tetracycline type) can cause this problem, so if you are on any meds, I would check the side effect profile carefully for pseudotumor cerebri, increased intracranial pressure or papilledema (swelling of optic nerve). If this keeps recurring, a permanent shunt can be put in to slowly drain the fluid into the bloodstream to prevent the pressure from going back up. I would talk to your neurologist ASAP about getting the procedure done again. He may do it at a discount this time if you have no insurance, especially knowing how much it helped you. Thanks for sharing your story!





All times are GMT -7. The time now is 12:13 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!